数学与信息科学学院
当前位置:首页 >学术报告 >周风教授学术报告
周风教授学术报告
出处:  发布时间:2018-07-03

报告题目:

Classification of isolated singularities for some nonlinear elliptic equations

报告时间:  2018781600-1700

报告地点: 数学院大会议室

报告人:   周风 教授 (华东师范大学)

内容摘要:

In this talk, we will present some results on the isolated singularities for some nonlinear elliptic equations including the nonlinear Choquard equations and the equations involving the Hardy- Leray potentials. We prove the nonexistence and existence of isolated singular positive solutions of Choquard equation for different nonlinearities. We present some suitable distributional identities of the solution and we obtain the qualitative properties for the minimal singular solutions. This is based on joint works with H. Y. Chen and A. Quaas.

报告人简介: 周风,华东师范大学数学系和偏微分方程中心教授,博士生导师.  1985年武汉大学中法数学班毕业,1993年获得法国巴黎第六大学数学博士学位,师从H. Brezis 教授。上海市数学会常务理事、秘书长,中国数学会常务理事,2004年至2012年曾任华东师范大学数学系系主任。曾入选上海市曙光计划、上海市优秀学科带头人计划。主持了国家外国专家局和教育部的华东师范大学引智创新数学基地的建设项目(”111“计划)等。其研究领域为非线性偏微分方程。研究成果发表在Comm. Pure Appl. Math. J. Differential EquationCalc. Var. 等国际权威杂志上。

电话:0535-6902406     E-Mail: math@ytu.edu.cn    用户登陆

地址:中国山东省烟台市莱山区清泉路30号     网站管理员:王老师